# SDR FDEA201512284093

- Difficulty date: December 28, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N778FD
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 75,451 hours, 27,413 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N50212
- Condition: Chafed
- Location: Bs 1165-1170
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1165 -1170, LBL 24.75 SEAT TRACK CROWN FOUND CHAFED.  CHAFE REMOVED IAW SRM 51-10-02 REV 116.   FOUND OUT OF LIMITS IAW SRM 53-00-52 ALLOWABLE DAMAGE 1 REV 116.  SEAT TRACK REMOVED AND REPLACED IAW SRM 51-40-02 REV 116, DWG 144N5021 SHT 1 REV A, AND DWG 144N5001 SHT 03 REV A.  REPAIR CLASSIFIED AS MAJOR.
